# SDR UPS96420851

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   FOUND CORROSION ON WEB PLATE AT BS 460 BETWEEN RBL 80 AT WL 308.  REMOVED CORROSION ON WEB PLATE AT BS 460 BETWEEN RBL 42/80 ACC SRM 5 1-10-01.   CORROSION  NOT IN LIMITS ACC SRM 53-10-01.   REPLACED WEB PLATE ACC SRM 51-30-02.
